Medication : Hi their I am taking... - Men's Health Forum

Men's Health Forum

25,474 members4,064 posts

Medication

Inhealthy profile image
Inhealthy

Hi their

I am taking Mirtazapin tablet and I want to stop taking, could someone advise me, because of recent problems, I feel dizziness and irritation noise above my ear. Could be side effects?

I did MRI, blood test, all the results are normal.

Thanks

4 Replies
Hidden profile image
Hidden

Is your doctor aware you are wanting to stop taking mirtazapine?

Inhealthy profile image
Inhealthy in reply to Hidden

I am not going to stop without my doctor concern obviously. but one of gp doctor said can be come out from the system, it’s confusing me.

Infect doses are reduced.

I take mirtazapine tablet at night, I feel dizziness in the sleep as well and I wakeup.

Thanks

Osidge profile image
OsidgeModerator in reply to Inhealthy

Good. Coming off medication should always be by agreement with and under the instructions of your doctor. Take care.

Inhealthy profile image
Inhealthy in reply to Osidge

Sure, thanks

You may also like...